# SDR ASAA2015011010203

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,703 hours, 4,700 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Indication
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL 360, 24 MINUTES PRIOR TO THE TOP OF DESCENT THE RT FMC, VTK FLAG ILLUMINATED.  THE AFS DROPPED OUT OF LNAV AND VNAV INTO CWS. THE VKT LIGHT EXTINGUISHED AFTER A COUPLE OF SECONDS.   SWITCHED TO AUTOPILOT A AND RE-ESTABLISHED LNAV AND VNAV WITH NO FURTHER INCIDENTS.  ACFT GROUNDED.  REF FIM 34-61, TASK 801, PERFORM R FMC BITE, NO FAULTS FOUND, BITE TEST PASSED. NO HISTORY LAST 30 DAYS.
